# SDR CA150703012

- Difficulty date: June 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,057 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005561
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN FOR INSPECTION MAG DROP WAS EXCESSIVE.  BENDIX MAGNETOS PN 10-500556-1, 1264.8 TSOH & PN BL-500556-1, 325.8.  TSOH R & R WITH NEW PN 6310 & 14090532 SLICK MAGNETOS & NEW PN 10-423604-1 HARNESS ASSEMBLY.  GND RUN CARRIED OUT WITH NO FURTHER FAULTS FOUND.
